# SDR IPXA2016072006092

- Difficulty date: July 7, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 61,003 hours, 10,589 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Dented
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, R4 DOOR PLUG DENTED ALONG UPPER EDGE, BS 1872.  REPAIRED IAW EA 011-5210-01-A6363 REV. IR AND EO MD11-5210-61309-A.
